Enter day 13, evening. Oh the sleepiness! I'm soooooo friggin tired! Here's the thing, I'm not so sure this Celexa the Doc put me on is very beneficial to my recovery. I feel like I should at least have a little bit of energy coming back. But no. I've never been on an anti-d before, so I'm not sure if they normally make you this tired, or if it's just still from the withdrawal. I also feel foggy, and quite honestly? I feel a little stupid. Almost like I just zone out like a friggin zombie. I'm on 20 mg a day, and I'm thinking about just not taking it tomorrow and seeing how that goes. Any input from you guys would be really appreciated!
20 Jul 2010
Hang in there, its the usual side effects of taking Calexa, 18% of people taking this med feel drowsy, 2 to 5% are fatigued, have anxiety & agitation, recommend that you talk to with your doc who prescribed the med., please do not stop taking the med without consulting your doc.
If it makes you drowsy, try taking it before bedtime. If it causes insomnia for you, try taking it in the morning.
It should be taken at the same time each day to maintain an even level of the drug in your blood.
For the medicine to work properly, it must be taken as prescribed. It will not work if you stop taking it.
Please double check with the doc/pharmacist for accurate & professional info, hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking about 10 percocets a day and finally decided I have had enough of? being a prisoner to opiates. Saturday night I went all out and took ...
5 answers • 13 Apr 2010
I can handle all the other withdrawal symptoms but I fail and begin using again because I cant handle the depression and fatigue. Would it help if I ...
2 answers • 6 May 2010
Hello, my name is Okay, I've been on subbie (tx) for 9 mos. my highest daily dose was 8mg. Now I am down to 1mg a day, for the past week. Prior ...
3 answers • 27 Feb 2011
The reason I ask is because I have been an opiate addict for 3 years. Non stop all day every day. I was taking tramadol. The withdrawals are ...
4 answers • 19 Apr 2011
Ok I am fuuhhhreeeaked out right now someone pleeeasse tell me I'm gonn be ok. I am on day 5 of my withdrawal from oxycodone, I have been using ...
3 answers • 23 Jun 2011